Please use this identifier to cite or link to this item:
https://rfos.fon.bg.ac.rs/handle/123456789/713| Title: | On rate of convergence of various iterative schemes | Authors: | Hussain, Nawab Rafiq, Arif Damjanović, Boško Lazović, Rade |
Keywords: | Zamfirescu operator;iteration processes | Issue Date: | 2011 | Publisher: | Springer International Publishing Ag, Cham | Abstract: | In this note, by taking an counter example, we prove that the iteration process due to Agarwal et al. (J. Nonlinear Convex. Anal. 8 (1), 61-79, 2007) is faster than the Mann and Ishikawa iteration processes for Zamfirescu operators. | URI: | https://rfos.fon.bg.ac.rs/handle/123456789/713 | ISSN: | 1687-1812 |
| Appears in Collections: | Radovi istraživača / Researchers’ publications |
Show full item record
This item is licensed under a Creative Commons License
